# SDR USAA950616

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47207
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 42D1091A
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 1463 - CAPTAIN RECEIVED AN OIL STRAINER CLOG LIGHT, IT DID NOT EXTINGUISH WHEN THE ENGINE WAS THROTTLED BACK TO IDLE.  THE LT ENGINE WAS THEN SHUTDOWN AND THE FLIGHT DIVERTED TO BUF.  FLIGHT LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS 14 MINUTES.  MAINTENANCE REPLACED THE NR 1 ENGINE OIL PRESSURE DIFFERENTAIL PRESSURE SWITCH.  LEAK CHECKED NORMAL.  (W)
